American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Sampei Usui. A study of mirror symmetry through log mixed Hodge theory. Contemporary Mathematics 608 (2014) 285-311.
Book volume table of contents   
View Article: PDF

[2] James A. Carlson and Domingo Toledo. Compact quotients of non-classical domains are not K\"ahler. Contemporary Mathematics 608 (2014) 51-57.
Book volume table of contents   
View Article: PDF

[3] James A. Carlson and Domingo Toledo. Cubic surfaces with special periods. Proc. Amer. Math. Soc. 141 (2013) 1947-1962.
Abstract, references, and article information   
View Article: PDF

[4] Amnon Besser. On the derivative of a normal function associated with a Deligne cohomology class. Contemporary Mathematics 571 (2012) 33-43.
Book volume table of contents   
View Article: PDF

[5] Mark Andrea A. de Cataldo and Luca Migliorini. On singularities of primitive cohomology classes. Proc. Amer. Math. Soc. 137 (2009) 3593-3600. MR 2529865.
Abstract, references, and article information   
View Article: PDF

[6] Martin Möller. Variations of Hodge structures of a Teichmüller curve. J. Amer. Math. Soc. 19 (2006) 327-344. MR 2188128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Carlson and Domingo Toledo. Generic integral manifolds for weight two period domains. Trans. Amer. Math. Soc. 356 (2004) 2241-2249. MR 2048516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Azniv Kasparian. The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry . Trans. Amer. Math. Soc. 347 (1995) 4985-5007. MR 1290721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eduardo Cattani, Pierre Deligne and Aroldo Kaplan. On the locus of Hodge classes . J. Amer. Math. Soc. 8 (1995) 483-506. MR 1273413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David R. Morrison. Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians . J. Amer. Math. Soc. 6 (1993) 223-247. MR 1179538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1